# SDR F3LA2018050100337

- Difficulty date: March 19, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311001803201
- Part serial: MC3355
- Condition: Damaged
- Location: Cockpit
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW FRAME DAMAGED NEAR RELEASE LEVER.   REPAIRED THE SLIDING WINDOW FRAME TRACK IAW EA RES 13652,  AMM 25-13-41-00-001-A,  25-00-00-330-02,  56-12-11-010-001-A, SRM 51-73-00, 51-75-12,  51-42-11,  NTM 51-10-01, 51-10-08,  AND EA A2-56R34167.
